# SDR IPXA11M63957

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Engine: Pwa PW4460
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL DAMAGED.  REPAIRED IAW EO MD11-5320-27386-C.
